Vol. 1, No. 3, 1951
Download this article
For screen
For printing
Recent Issues
Vol. 332:
1
2
Vol. 331:
1
2
Vol. 330:
1
2
Vol. 329:
1
2
Vol. 328:
1
2
Vol. 327:
1
2
Vol. 326:
1
2
Vol. 325:
1
2
Online Archive
Volume:
Issue:
1
2
3
4
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Officers
Subscriptions
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Two theorems on metric spaces
Hsien Chung Wang
Vol. 1 (1951), No. 3, 473–480
DOI:
10.2140/pjm.1951.1.473
Mathematical Subject Classification
Primary: 56.0X
Milestones
Received: 25 May 1951
Published: 1 September 1951
Authors
Hsien Chung Wang
© Copyright 1951 Pacific Journal of Mathematics. All rights reserved.